Large Deviations for Random Walks in a Random Environment

S. R.S. Varadhan

Research output: Contribution to journalArticlepeer-review

Abstract

We prove two large deviation principles for random walks in a random environment: one for quenched walks in general ergodic environments and the other for averaged walks in a product environment.

Original languageEnglish (US)
Pages (from-to)1222-1245
Number of pages24
JournalCommunications on Pure and Applied Mathematics
Volume56
Issue number8
DOIs
StatePublished - Aug 2003

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Large Deviations for Random Walks in a Random Environment'. Together they form a unique fingerprint.

Cite this